2018
Том 70
№ 8

All Issues

Ruzhilo M. Ya

Articles: 1
Brief Communications (Russian)

On samples of independent random vectors in spaces of infinitely increasing dimension

Ruzhilo M. Ya, Stepakhno V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 12. - pp. 1706–1711

We study the asymptotic behavior of a set of random vectors ξi, i = 1,..., m, whose coordinates are independent and identically distributed in a space of infinitely increasing dimension. We investigate the asymptotics of the distribution of the random vectors, the consistency of the sets M m (n) = ξ1,..., ξm and X n λ = x ∈ X n: ρ(x) ≤ λn, and the mutual location of pairs of vectors.